Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Éléments nilpotents et diviseurs de zéro dans les algèbres larges


Author: Khyra Lamèche-Gérardin
Journal: Proc. Amer. Math. Soc. 42 (1974), 341-345
MSC: Primary 13J05
MathSciNet review: 0327758
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: On determine les polynômes (resp. les séries formelles) nilpotents ou diviseurs de zéro dans l'algèbre des polynômes (resp. dans l'algèbre large) sur un alphabet fini à coefficients dans un anneau unitaire commutatif. Ces résultats généralisent ceux de McCoy [1] et de D. E. Fields [3], qui correspondent au cas où l'alphabet est réduit à un élément.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13J05

Retrieve articles in all journals with MSC: 13J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0327758-9
Keywords: Formal power series, noncommutative variables, zero divisors, nilpotent elements
Article copyright: © Copyright 1974 American Mathematical Society